MAUDE Adverse Event Report: C.R. BARD, INC. (BASD) -3006260740 BROVIAC CV CATHETER, SINGLE-LUMEN, 6.6F; CENTRAL VENOUS CATHETER

C.R. BARD, INC. (BASD) -3006260740 BROVIAC CV CATHETER, SINGLE-LUMEN, 6.6F; CENTRAL VENOUS CATHETER
Catalog Number 0600540CE
Medical Device Problem Code Material Split, Cut or Torn (4008)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/25/2025
Type of Reportable Event Malfunction
Event or Problem Description
A patient underwent a chronic catheter placement procedure using the broviac cv catheter, single-lumen, 6.6f catheter.During the procedure it was noted there was a split on the catheter just above the hub.There was no reported patient injury.
 
Additional Manufacturer Narrative
H11: the catalog number identified in section d4 has not been cleared in the us but is similar to the broviac cv catheter, single-lumen, 6.6f that are cleared in the us.The pro code and 510 k number for the broviac cv catheter, single-lumen, 6.6f are identified in d2 and g4 as the lot number for the device was not provided, a review of the device history records could not be performed.The return of the sample is pending.The investigation of the reported event is currently underway.However, photos were provided for review.Section a through f ¿ the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant/reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Additional Manufacturer Narrative
H11: as the lot number for the device was not provided, a review of the device history records could not be performed.The return of the sample is pending.The investigation of the reported event is currently underway.However, photos were provided for review.The investigation of the reported event is currently underway.B5, d1, d4 (medical device catalog #, medical device lot #) g3, h6 (component) section a through f ¿ the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant/reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Event or Problem Description
On (b)(6),2024, a patient underwent a repair kit placement procedure using the hickman/leonard/broviac repair kit.On(b)(6), 2025, post-placement, it was noted there was a split on the catheter just above the hub.There was no reported patient injury.
 
Additional Manufacturer Narrative
H11: the catalog number identified in section d4 has not been cleared in the us but is similar to the broviac cv catheter, single-lumen, 6.6f that are cleared in the us.The pro code and 510 k number for the broviac cv catheter, single-lumen, 6.6f are identified in d2 and g4.Manufacturing review: the device history records have been reviewed, and this lot met all release criteria.Investigation summary: the physical device was not returned for evaluation; three photos were provided for review.All the photos show partial view of a clinician holding the catheter in which a split was noted.Therefore, the investigation is confirmed for the reported material split issue.The definitive root cause could not be determined based upon available information.Labeling review: as the reported event did not allege a labeling or use related issue, a labeling review is not required.G3, h6 (method, result, conclusion).Section a through f: the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant/reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Event or Problem Description
On (b)(6) 2025, a patient underwent a chronic catheter placement procedure using the hickman/leonard/broviac central venous catheter.Post placement, it was noted there was a split on the catheter just above the hub.There was no reported patient injury.

Brand Name
BROVIAC CV CATHETER, SINGLE-LUMEN, 6.6F
Common Device Name
CENTRAL VENOUS CATHETER
Manufacturer (Section D)
C.R. BARD, INC. (BASD) -3006260740
605 north 5600 west
salt lake city 84116
Manufacturer (Section G)
BARD REYNOSA S.A. DE C.V. -9617592
blvd. montebello #1
parque industrial colonial
reynosa, tamaulipas 88780
MX   88780
Manufacturer Contact
brett curtice
800 w. rio salado pkwy
tempe, AZ 85281
4803032689
MDR Report Key23836185
Report Number3006260740-2025-09791
Device Sequence Number15770049
Product Code LJS
UDI-Device Identifier00801741074479
UDI-Public(01)00801741074479(17)250430(10)REGS1144
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
K830256
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 03/27/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number0600540CE
Device Lot NumberHUKR0065
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/25/2025
Supplement Date Received by Manufacturer12/31/2025
03/27/2026
Initial Report FDA Received Date12/18/2025
Supplement Report FDA Received Date01/27/2026
03/31/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured06/10/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown